zbMATH — the first resource for mathematics

Generalized communication conditions and the eigenvalue problem for a monotone and homogeneous function. (English) Zbl 1208.47059
The author obtains a nonlinear version of the Perron-Frobenius theorem in the case of an eigenvalue problem involving a monotone and homogeneous self-mapping of a finite-dimensional positive cone. The approach relies on the study of the notions of projectively bounded and invariant sets.

47J10 Nonlinear spectral theory, nonlinear eigenvalue problems
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
47H07 Monotone and positive operators on ordered Banach spaces or other ordered topological vector spaces
Full Text: Link EuDML
[1] Akian, M., Gaubert, S.: Spectral theorem for convex monotone homogeneous maps, and ergodic control. Nonlinear Anal. 52 (2003), 2, 637-679. · Zbl 1030.47048 · doi:10.1016/S0362-546X(02)00170-0 · arxiv:math/0110108
[2] Akian, M., Gaubert, S., Lemmens, B., Nussbaum, R.: Iteration of order preserving subhomogeneous maps on a cone. Math. Proc. Camb. Phil. Soc. 140 (2006), 157-176. · Zbl 1101.37032 · doi:10.1017/S0305004105008832 · arxiv:math/0410084
[3] Cavazos-Cadena, R., Hernández-Hernández, D.: Poisson equations associated with a homogeneous and monotone function: necessary and sufficient conditions for a solution in a weakly convex case. Nonlinear Anal.: Theory, Methods and Appl. 72 (2010), 3303-3313. · Zbl 1215.47052 · doi:10.1016/j.na.2009.12.010
[4] Dellacherie, C.: Modèles simples de la théorie du potentiel non-linéaire. Lecture Notes in Math. 1426, pp. 52-104, Springer 1990.
[5] Gaubert, S., Gunawardena, J.: The Perron-Frobenius theorem for homogeneous, monotone functions. Trans. Amer. Math. Soc. 356 (2004), 12, 4931-4950. · Zbl 1067.47064 · doi:10.1090/S0002-9947-04-03470-1 · arxiv:math/0105091
[6] Gunawardena, J.: From max-plus algebra to nonexpansive maps: a nonlinear theory for discrete event systems. Theoret. Comput. Sci. 293 (2003), 141-167. · Zbl 1036.93045 · doi:10.1016/S0304-3975(02)00235-9
[7] Kolokoltsov, V. N.: Nonexpansive maps and option pricing theory. Kybernetika 34 (1998), 713-724. · Zbl 1274.91420 · www.kybernetika.cz
[8] Lemmens, B., Scheutzow, M.: On the dynamics of sup-norm nonexpansive maps. Ergodic Theory Dynam. Systems 25 (2005), 3, 861-871. · Zbl 1114.47044 · doi:10.1017/S0143385704000665
[9] Minc, H.: Nonnegative Matrices. Wiley, New York 1988. · Zbl 0638.15008
[10] Nussbaum, R. D.: Hilbert’s projective metric and iterated nonlinear maps. Memoirs of the AMS 75 (1988), 391. · Zbl 0666.47028 · doi:10.1090/memo/0391
[11] Nussbaum, R. D.: Iterated nonlinear maps and Hilbert’s projective metric. Memoirs of the AMS 79 (1989), 401. · Zbl 0669.47031 · doi:10.1090/memo/0401
[12] Seneta, E.: Non-negative Matrices and Markov Chains. Springer, New York 1980. · Zbl 1099.60004 · doi:10.1007/0-387-32792-4
[13] Zijm, W. H. M.: Generalized eigenvectors and sets of nonnegative matrices. inear Alg. Appl. 59 (1984), 91-113. · Zbl 0548.15015 · doi:10.1016/0024-3795(84)90161-7
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.